Savella Update

Discussion in 'Fibromyalgia Main Forum' started by clementyne, Feb 1, 2012.

  1. clementyne

    clementyne New Member

    It's been over 2 months since I started taking Savella & I am happy to report that thus far I have had none of the side effects that others have regretfully reported.

    Just a few days after starting this drug the pain I have lived with for so many years was completely gone. Unfortunately that did not last but the pain is still very much reduced, so I am not complaining!

    I have cut my pain meds in half & today I have only had one pill. If it weren't for my knees, I think I could have gone completely without. Up till now I thought that my knee pain was FM but now I am wondering if it might be something else. I do have end stage arthritis in my hand so maybe it's that. I plan to bring it up when I see my Dr. in a few weeks.

    My knees ache so bad they just drive me nuts! For a while my Dr. treated me for RLS. I do move my legs a lot during the night but it is because I am searching for a cold spot of the sheet as that makes my knees feel better. I was on Mirapex but it made no difference....but I digress!

    I am thrilled with the results I have with Savella & I so wish that each of you could find the relief that I have found. Some have told me that they take it because of increased energy - I haven't noticed that yet but am hoping I will soon. My DH says he thinks I have more energy but I think it just looks like that to him because everything isn't such a struggle for me now.

    I am praying & believing that soon none of us will be suffering! But until that day comes know that you are not alone!

  2. Nikki

    Nikki Member

    I just had shots (Orthovisc) in my knees today. I used to get the Synvisc (with the ground up rooster cones), but after about 4 times I developed an allergic reaction (knees swelled up really big and hurt like heck). The Orthovisc does not contain anything that can cause an allergic reaction.

    These shots have really helped as they fill in where the cartilage is missing. It's a gell like fluid. I had both knees done. They advise you to stay off your feet as much as possible for the 1st 48 hrs. . . . but, you don't have to stay completely off your feet.

    I take the two shots (one in ea. knee) every week for three weeks. My dr. says it's less painful. Some ppl choose to take the one big shot instead. It lasts about 6 mos., then you can have it done again.

    Hopefully someon else who's had the shots can give you information on how they might have done.